# SDR UALA2011061002866

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,959 hours, 12,515 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED LGT & R ENG HPSOV EICAS MSG DURING DESCENT WITH ENG BLEED SW ON & ENG RUNNING.  REPLACED HPC CONTROLLER PER MM.  ACP HIGH POWER ENGINE RUN, ALL INDICATIONS AND OPS NORMAL.
